# SDR FDEA201201190250

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: ACA7332
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD SEGMENT HINGE 13 LOBES FROM FWD FOUND WORN BEYOND 0.402 INCH LIMIT.   REWORKED TO 0.4555" IAW CMM 52-3404, REV 71 AND EA 1-5230-154289.  FABRICATED AND INSTALLED IAW CMM 52-34-04, REV 71 AND EA 1-5230-154289.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
